# SDR 4DPA2022090800001

- Difficulty date: September 8, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N261JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145512
- Aircraft time: 31,947 hours, 34,453 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Wire
- Condition: Misrouted
- Location: Nr 1&2 Comms
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

CREW REPORTED JUST AFTER TAKEOFF EXTREMELY LOUD STATIC NOISE ENVELOPED THE ENTIRE COMM 1&2 AND INTERCOM SYSTEM SO AS TO BE UNABLE TO COMMUNICATE WITH EITHER ATC OR FELLOW CREW MEMBERS. SLOWLY RETURNED TO NORMAL OPERATION ON 5 MILE FINAL.  MX TROUBLESHOT BY CHECKING PIC & CP AUDIO JACK PANELS AND FOUND WIRE ROUTED ACROSS PIC'S PHONE JACK TERMINAL TANG, RE-ROUTED WIRE CLEAR OF TERMINAL. PERFORMED OPS TEST OF COMM I OPS CHECKS GOOD.
